American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Domingo Gómez and Jaime Gutierrez. Recovering zeros of polynomials modulo a prime. Math. Comp. 83 (2014) 2953-2965.
Abstract, references, and article information   
View Article: PDF

[2] Lenny Fukshansky. Well-rounded zeta-function of planar arithmetic lattices. Proc. Amer. Math. Soc. 142 (2014) 369-380.
Abstract, references, and article information   
View Article: PDF

[3] Chengliang Tian, Mingjie Liu and Guangwu Xu. Measure inequalities and the transference theorem in the geometry of numbers. Proc. Amer. Math. Soc. 142 (2014) 47-57.
Abstract, references, and article information   
View Article: PDF

[4] Gabriele Nebe and Richard Parker. On extremal even unimodular 72-dimensional lattices. Math. Comp. 83 (2014) 1489-1494.
Abstract, references, and article information   
View Article: PDF

[5] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information   
View Article: PDF

[6] A. A. Illarionov. Cylindrical minima of integral lattices. St. Petersburg Math. J. 24 (2013) 301-312.
Abstract, references, and article information   
View Article: PDF

[7] Juan M. Cerviño and Georg Hein. Generalized Theta Series and Spherical Designs. Contemporary Mathematics 587 (2013) 21-29.
Book volume table of contents   
View Article: PDF

[8] Renaud Coulangeon and Gabriele Nebe. Dense lattices as Hermitian tensor products. Contemporary Mathematics 587 (2013) 47-57.
Book volume table of contents   
View Article: PDF

[9] Gabriele Nebe. Boris Venkov's Theory of Lattices and Spherical Designs. Contemporary Mathematics 587 (2013) 1-19.
Book volume table of contents   
View Article: PDF

[10] V. G. Zhuravlev. Multidimensional Hecke theorem on the distribution of fractional parts. St. Petersburg Math. J. 24 (2013) 71-97.
Abstract, references, and article information   
View Article: PDF

[11] Guillaume Melquiond, W. Georg Nowak and Paul Zimmermann. Numerical approximation of The Masser-Gramain constant to four decimal digits: $\delta= 1.819...$. Math. Comp. 82 (2013) 1235-1246.
Abstract, references, and article information   
View Article: PDF

[12] A. A. Illarionov. Average number of local minima for three-dimensional integral lattices. St. Petersburg Math. J. 23 (2012) 551-570. MR 2896168.
Abstract, references, and article information   
View Article: PDF

[13] Xiao-Wen Chang, Damien Stehlé and Gilles Villard. Perturbation Analysis of the QR factor R in the context of LLL lattice basis reduction. Math. Comp. 81 (2012) 1487-1511.
Abstract, references, and article information   
View Article: PDF

[14] Hiroki Shimakura. On isomorphism problems for vertex operator algebras associated with even lattices. Proc. Amer. Math. Soc. 140 (2012) 3333-3348.
Abstract, references, and article information   
View Article: PDF

[15] Martin Widmer. Lipschitz class, narrow class, and counting lattice points. Proc. Amer. Math. Soc. 140 (2012) 677-689. MR 2846337.
Abstract, references, and article information   
View Article: PDF

[16] Lev A. Borisov and Renling Jin. Finding integral diagonal pairs in a two dimensional $\mathcal{N}$–set. Proc. Amer. Math. Soc. 139 (2011) 2431-2434. MR 2784808.
Abstract, references, and article information   
View Article: PDF

[17] Kevin Ford, Mizan R. Khan and Igor E. Shparlinski. Geometric properties of points on modular hyperbolas. Proc. Amer. Math. Soc. 138 (2010) 4177-4185. MR 2680044.
Abstract, references, and article information   
View Article: PDF

[18] Stephanie Vance. A Mordell inequality for lattices over maximal orders. Trans. Amer. Math. Soc. 362 (2010) 3827-3839. MR 2601611.
Abstract, references, and article information   
View Article: PDF

[19] Chaoping Xing. A constructive bound on kissing numbers. Proc. Amer. Math. Soc. 137 (2009) 2953-2957. MR 2506453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. B. Vinberg. Classification of $2$-reflective hyperbolic lattices of rank $4$. Trans. Moscow Math. Soc. 68 (2007) 39-66. MR 2429266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. de la Harpe, C. Pache and B. Venkov. Construction of spherical cubature formulas using lattices. St. Petersburg Math. J. 18 (2007) 119-139. MR 2225217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wai Kiu Chan and R. Daniel Mauldin. Steinhaus tiling problem and integral quadratic forms. Proc. Amer. Math. Soc. 135 (2007) 337-342. MR 2255279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. M. Skriganov and A. V. Sobolev. Asymptotic bounds for spectral bands of periodic Schrödinger operators. St. Petersburg Math. J. 17 (2006) 207-216. MR 2140682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. Martinet and B. Venkov. On integral lattices having an odd minimum. St. Petersburg Math. J. 16 (2005) 507-539. MR 2083567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Simon R. Blackburn, Domingo Gomez-Perez, Jaime Gutierrez and Igor E. Shparlinski. Predicting nonlinear pseudorandom number generators. Math. Comp. 74 (2005) 1471-1494. MR 2137013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Greg Martin. The limiting curve of Jarník's polygons. Trans. Amer. Math. Soc. 355 (2003) 4865-4880. MR 1997588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Byeong-Kweon Oh. Universal $\mathbb{Z}$-lattices of minimal rank. Proc. Amer. Math. Soc. 128 (2000) 683-689. MR 1654105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael A. Bean. The practical computation of areas associated with binary quartic forms . Math. Comp. 66 (1997) 1269-1293. MR 1397439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ricardo Diaz and Sinai Robins. The Ehrhart polynomial of a lattice $n$ -simplex. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 1-6. MR 1405963.
Abstract, references, and article information   
View Article: PDF

[30] Wojtek Jastrzebowski. Free involutions on $E\sb {4m}$ lattices . Proc. Amer. Math. Soc. 123 (1995) 1941-1945. MR 1254844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2